Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 161, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 15, 2007, 2:19 PM CDT for Red River County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 15, 2007, 2:19 PM CDT (19:19 UTC)
- Expired
- May 15, 2007, 3:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Red River County, TX
The radar
The Shreveport radar (KSHV), 172 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:30 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, May 15, 10:30 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT TUE MAY 15 2007 .DISCUSSION... SENDING OUT UPDATE MAINLY FOR SOME WORDING ADJUSMENT OF WINDS...AND INCREASES OF SKY COVER. FOR CONSISTENCY...AND TO ACCOUNT FOR SCATTERED CONVECTION DEVELOPING OVER SE OK...WILL BUMP NW PORTION TO LIKELY. MAY TWEAK A TEMP HERE AND THERE. AS A SIDE NOTE...ISOLATED STORMS BEGINNING TO DEVELOP OVER LOWER PORTIONS OF NORTH LA...WITH ONE STORM JUST APPROACHING SEVERE LIMITS. /VII/ && .AVIATION... VFR WILL DOMINATE THIS AFTERNOON. SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DOT THE LANDSCAPE OVER THE FOUR STATE AREA TODAY. HOWEVER...A COLD FRONT IS EXPECTED TO REACH A TXK-TYR LINE AROUND 06Z WEDNESDAY...POSSIBLY ACCOMPANIED BY A LINE OF TSTMS...CAUSING POOR FLYING CONDITIONS. THE FRONT WILL CONTINUE SOUTHWARD ALONG WITH ITS ASSOCIATED CONVECTION THROUGH SUNRISE WEDNESDAY./03/ && .PRELIMINARY POINT TEMPS/POPS... SHV 89 66 79 57 / 40 40 30 10 MLU 87 65 78 56 / 40 40 30 10 DEQ 84 59 79 51 / 60 50 10 10 TXK 86 63 78 55 / 50 40 20 10 ELD 87 63 77 53 / 40 40 20 10 TYR 87 64 79 57 / 50 40 30 10 GGG 87 64 79 56 / 50 40 30 10 LFK 89 66 82 58 / 40 40 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, May 15, 12:00 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE MAY 15 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-161100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE INCREASING AS THE AFTERNOON PROGRESSES ACROSS THE FOUR STATE AREA AS A COLD FRONT PUSHES INTO SOUTHEAST OKLAHOMA EARLY THIS EVENING. A FEW SEVERE THUNDERSTORMS CAN NOT BE RULED OUT...WHICH MAY BE CAPABLE OF PRODUCING A BRIEF PERIOD OF LARGE HAIL AND LOCALIZED DAMAGING WIND GUSTS...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. HOWEVER...WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE COLD FRONT WILL CONTINUE TO PUSH TO THE SOUTH OF THE FOUR STATE AREA DURING EARLY TOMORROW. SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY PERSIST INTO THE EARLY MORNING...MAINLY SOUTH OF INTERSTATE 20...BEFORE MOVING TO THE SOUTHEAST OF THE FOUR STATE AREA. THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. VII
In the hours before
Local storm report, May 15, 11:56 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 AM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 8 S PROVENCAL 31.54N 93.20W
05/15/2007 E1.00 INCH NATCHITOCHES LA TRAINED SPOTTER
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 4:45 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 30 min |
| May 15, 6:44 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 61 min |
| May 15, 12:01 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 59 min |
| May 15, 12:38 PM CDT | Severe Thunderstorm Warning | SHV | Jackson | 67 min |
| May 15, 12:48 PM CDT | Severe Thunderstorm Warning | SHV | Winn | 42 min |
| May 15, 1:05 PM CDT | Severe Thunderstorm Warning | SHV | Lincoln | 40 min |
| May 15, 1:29 PM CDT | Severe Thunderstorm Warning | SHV | Bienville | 61 min |
| May 15, 1:48 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 42 min |
| May 15, 1:56 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell | 64 min |
| May 15, 2:05 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 55 min |
| May 15, 2:25 PM CDT | Severe Thunderstorm Warning | SHV | LaSalle | 65 min |
| May 15, 2:27 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 46 min |
| May 15, 4:19 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 56 min |
| May 15, 4:49 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 41 min |
| May 15, 5:27 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 63 min |
| May 15, 3:53 PM CDT | Severe Thunderstorm Warning | SHV | Nevada | 52 min |
| May 15, 3:56 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 49 min |
| May 15, 4:19 PM CDT | Severe Thunderstorm Warning | SHV | Columbia | 56 min |
| May 15, 4:58 PM CDT | Severe Thunderstorm Warning | SHV | Lafayette, Nevada | 47 min |
| May 15, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Union | 57 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.